# SDR GAIA04006OP

- Difficulty date: January 22, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 874 - LAX-FWA - DURING CRUISE, THE FLIGHT CREW NOTICED THAT THE AUTOPILOT HEADING SELECT INTERMITTENT.  (M)
